Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Weak convergence and weak compactness in abstract $ M$ spaces


Authors: Shu Tao Chen and Hui Ying Sun
Journal: Proc. Amer. Math. Soc. 123 (1995), 1441-1447
MSC: Primary 46B42; Secondary 54E18
MathSciNet review: 1273482
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper presents some properties of bounded linear functionals on $ \sigma $ complete abstract M spaces, from which some criteria for weak convergence and weak compactness in such spaces are obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B42, 54E18

Retrieve articles in all journals with MSC: 46B42, 54E18


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1273482-1
PII: S 0002-9939(1995)1273482-1
Keywords: Banach lattice, abstract M spaces, weak convergence, weak compactness, extreme point
Article copyright: © Copyright 1995 American Mathematical Society